# SDR RAIA990343

- Difficulty date: March 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N424AM
- Make and model: Bag JETSTM3201
- Aircraft serial: 865
- System (JASC): 3425 · Integrated Flight System
- Part: Gyro
- Part number: 2578719343
- Condition: Loose
- Location: Nr 1
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

FLT 7096 - STL - NR 1 COMPASS IS 30 DEGREE OFF.  MAINTENANCE REPLACED MOUNTING SCREWS FOR DIRECTIONAL GYRO.  (M)
